Improved delay-dependent exponential stability of singular systems with mixed interval time-varying delays

Hien, Le Van, Vu, Le Huy and Phat, Vu Ngoc 2015, Improved delay-dependent exponential stability of singular systems with mixed interval time-varying delays, IET control theory and applications, vol. 9, no. 9, pp. 1364-1372, doi: 10.1049/iet-cta.2014.0731.

Attached Files
Name Description MIMEType Size Downloads

Title Improved delay-dependent exponential stability of singular systems with mixed interval time-varying delays
Author(s) Hien, Le Van
Vu, Le Huy
Phat, Vu Ngoc
Journal name IET control theory and applications
Volume number 9
Issue number 9
Start page 1364
End page 1372
Total pages 9
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2015
ISSN 1751-8644
1751-8652
Language eng
DOI 10.1049/iet-cta.2014.0731
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30075757

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 18 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 38 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 19 Aug 2015, 10:09:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.